# SDR SWAA2019060733443

- Difficulty date: May 29, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A3758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE, LOWER PANEL SUPPORT CRACKED OUTBOARD OF FLAP DEFLECTION CONTROL RIB.          / R&R RIB IAW DWG AND SRM.
